# SDR UIEA2020080401696

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 86,454 hours, 13,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 2160, RBL 11, SEAT TRACK FOUND CORRODED.  THE CORROSION WAS REMOVED AND THE SEAT TRACK REPROTECTED IAW SRM 51-10-02, AND SRM 51-20-01. CHECKED WITHIN SRM LIMITS.
